# SDR FDEA201711153241

- Difficulty date: November 15, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N68079
- Make and model: Boeing 767316F
- Aircraft serial: 32573
- Aircraft time: 63,667 hours, 21,301 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adc
- Part number: 4040800916
- Part serial: 98241
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, PASSING 12,000 FT,  RECEIVED AN ALT  DISAGREE AMBER EICAS. ALSO, INTERMITTENT IAS  DISAGREE. RAN QRH AND LEVELED AT FL260.  CAPTAIN`S ALTIMETER AT 14,000 FT AND F/O'S SHOWED 13,750 FT.  CAPTAIN`S ALTIMETER AT FL 240, F/O'S INDICATED FL  237. AT FL 260 ON CAPTAIN`S ALTIMETER, F/O'S  INDICATED 25,640 FT.   REMOVED AND REPLACED THE RIGHT AIR DATA COMPUTER IAW MM 34-12-01-4. ALL TESTS PASSED, AND OPS  CHECKED GOOD. OK TO CONTINUE.
